×

zbMATH — the first resource for mathematics

Scissors congruences. II. (English) Zbl 0496.52004

MSC:
52Bxx Polytopes and polyhedra
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bass, H.; Tate, J., The Milnor ring of a global field, (), 349-446 · Zbl 0299.12013
[2] S. Bloch, Higher regulators, algebraic K-theory, and zeta functions of elliptic curves, to appear in IHES publications. · Zbl 0958.19001
[3] Borel, A.; Serre, J.-P., Sur certains sous-groupes des groupes de Lie compacts, Comment. math. helv., 27, 128-139, (1953) · Zbl 0051.01902
[4] Cartan, H.; Eilenberg, S., Homological algebra, () · Zbl 0933.18001
[5] Cheeger, J., Invariants of flat bundles, Proc. int. cong. math., 3-6, (1974), Vancouver
[6] Cheeger, J.; Simons, J., Differential characters and geometric invariants, Preprint, (1973)
[7] Deodhar, V.V., On central extensions of rational points of algebraic groups, Amer. J. math., 100, 303-386, (1978) · Zbl 0392.20027
[8] J.L. Dupont, Algebra of polytopes and homology of flag complexes, Osaka J. Math., to appear. · Zbl 0449.57013
[9] Dupont, J.L.; Poulsen, E.T., Generation of \(C\)(x) by a restricted set of operations, J. pure and appl. algebra., 25, 155-157, (1982), (this issue) · Zbl 0496.12016
[10] Jessen, B., The algebra of polyhedra and the Dehn-sydler theorem, Math. scand., 22, 241-256, (1968) · Zbl 0183.49803
[11] Jessen, B., Zur algebra der polytope, Göttingen nachr. math. phys., 47-53, (1972) · Zbl 0262.52004
[12] Jessen, B.; Thorup, A., The algebra of polytopes in affine spaces, Math. scand., 43, 211-240, (1978) · Zbl 0398.51009
[13] Lobatchevskii, N.I., Imaginare geometrie und anwendung der imaginaren geometrie auf enige integrale, Abh. gesch. math., 19, (1904)
[14] Milnor, J.W., Introduction to algebraic K-theory, () · Zbl 0237.18005
[15] Milnor, J.W., Hyperbolic geometry: the first 150 years, Bull. amer. math. soc., 6, 9-24, (1982) · Zbl 0486.01006
[16] Rogers, L.J., On function sums connected with the series σ\(x\^{}\{n\}n\^{}\{2\}\), Proc. London math. soc., 4, 2, 169-189, (1907)
[17] Sah, C.H., Automorphisms of finite groups, J. algebra, 10, 47-68, (1968) · Zbl 0159.31001
[18] Sah, C.H., Hilbert’s third problem: scissors congruence, () · Zbl 0406.52004
[19] Sah, C.H., Scissors congruences, Math. scand., 49, 181-210, (1982), I, Gauss-Bonnet map · Zbl 0496.52003
[20] Sah, C.H.; Wagoner, J.B., Second homology of Lie groups made discrete, Comm. in algebra, 5, 611-642, (1977) · Zbl 0375.18006
[21] Siegel, C.L., Discontinuous groups, Ann. of math., 44, 674-689, (1943) · Zbl 0061.04504
[22] Sydler, J.P., Conditions nécessaires et sufficiantes pour l’équivalence des polyèdres l’espace euclidien à trois dimensions, Comment. math. helv., 42, 43-80, (1965) · Zbl 0135.20906
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.